Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

PCOS, have acne, unwanted hair growth, hair fall. Test results negative. Appropriate treatment?

hi...doc..iam female..17yrs FREE TESTOSTERONE - SERUM 9.0 pg/mL i also have pcos ....all these test reports are taken jst,,, doctor had given it to me...bcoz..i reported..wid acne ,,,,unwanted hair growth... hair fall .. now dat the reports have come negative...wat do i do?...will i get proper after many months or years will it take to get cured?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.

Its not necessary that testosterone levels will be always high.

However pcos has a definitive relation to hair fall as well facial hair growth.

Treatment of pcos is must to control this.

You can go for LASER hair removal.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor